# SDR SWAA2025060270164

- Difficulty date: May 13, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SUPPORT BRACKET OVER WHEEL AT BS 692.1 RBL 2 WL 208.1.<[01] REMOVED AND REPLACED SUPPORT BRACKET OVER WHEEL AT BS-692.1; RBL-2; WL-208.1 IAW SRM 51-40-02-0G-0 AND DWG# 273A9111
